# SDR DALA2016102507555

- Difficulty date: October 24, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 47,042 hours, 15,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 18 DEF EMERGENCY CASE BROKEN.  REMOVED AND INSTALLED A NEW LIGHT CASE, OPS CHECKED GOOD.
